Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (10): 100203    DOI: 10.1088/1674-1056/21/10/100203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetry and Mei conserved quantity of Appell equations for a variable mass holonomic system of relative motion
Zhang Mei-Ling, Wang Xiao-Xiao, Han Yue-Lin, Jia Li-Qun
School of Science, Jiangnan University, Wuxi 214122, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: